MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. LIGASURE MARYLAND JAW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPR

STRYKER SUSTAINABILITY SOLUTIONS, INC. LIGASURE MARYLAND JAW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPR
Model Number LF1944
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Ligasure maryland jaw was in use and would not seal.No harm was done to the patient.Ligasure was removed from the field immediately and replaced.

Brand Name
LIGASURE MARYLAND JAW
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC, REPR
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key13618565
Report Number13618565
Device Sequence Number5644111
Product Code NUJ
UDI-Device Identifier07613327504903
UDI-Public(01)07613327504903(17)241229(10)13476855
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2022
Report Date (Section F) 02/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLF1944
Device Catalogue NumberLF1944
Device Lot Number13476855
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight89 KG
Patient EthnicityHispanic
Patient RaceWhite
Date Report Sent to FDA02/20/2022